# SDR USAA920080506

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 47,284 hours, 33,207 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C1 CHECK - RIGHT WING OUTBOARD AFT FLAP UPPER SURFACE HAS DELAMINATION.  REPAIRED RIGHT WING OUTBOARD AFT FLAP UPPER SURFACE IAW B737 SRM 51-70-10.
